# SDR 2A6D20240828006

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 8,057 hours, 25,794 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,556 hours, 16,311 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 350A21106639
- Condition: Gouged
- Location: Zone 100
- Part time: 8,057 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT THE OUTBOARD FLANGE RIVNUT LOCATION IN THE FORM OF SHEAR OUT. THE GOUGE WAS MEASURED TO BE APPROXIMATELY 0.1” X 0.1285”X 0.060”.
